# SDR 2WAA20141231002

- Difficulty date: December 31, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N806WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 67,246 hours, 28,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2541
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, PORTABLE EMERGENCY EXIT LIGHT AT L1 DOOR NOT CHARGING.  R & R PORTABLE EMERGENCY LIGHT IAW MM 33-53-00, OPS CHECKED GOOD.
